Authors: Žunić, Joviša 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: AN OUTER APPROXIMATION OF THE CONVEX HULL FOR FINITE GRID POINT SETS
Journal: Zbornik radova Prirodno-matematičkog fakulteta: Serija za matematiku
Volume: 22
Issue: 2
First page: 177
Last page: 185
Issue Date: 1992
URL: http://www.kurims.kyoto-u.ac.jp/EMIS/journals/NSJOM/Papers/22_2/NSJOM_22_2_177_185.pdf
Publisher: Prirodno matemazički fakultet Univerziteta u Novom Sadu

Show full item record

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.